# SDR IPXA10559575

- Difficulty date: April 22, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY FLOOR WEB IS CORRODED AT BS 1600-1620 LBL 2.2 STR 29L TO 30L.  FABRICATED NEW AFT CARGO BAY FLOOR WEB AT BS 1600-1620 LBL 2.2 STR 29L TO 30L IAW SRM 51-40-02-0G.
